5 Publikationen

Alle markieren

[5]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2523719
Casajus, A.: Amalgamating players, symmetry, and the Banzhaf value. International Journal of Game Theory. 41, 497-515 (2012).
PUB | DOI | WoS
 
[4]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2394467
Casajus, A.: Marginality, differential marginality, and the Banzhaf value. Theory and Decision. 71, 365-372 (2011).
PUB | DOI | WoS
 
[3]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2307046
Casajus, A.: Differential marginality, van den Brink fairness, and the Shapley value. Theory and Decision. 71, 163-174 (2011).
PUB | DOI | WoS
 
[2]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2093595
Tutic, A., Pfau, S., Casajus, A.: Experiments on bilateral bargaining in markets. Theory and Decision. 70, 529-546 (2011).
PUB | DOI | WoS
 
[1]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1793908
Casajus, A.: Another characterization of the Owen value without the additivity axiom. THEORY AND DECISION. 69, 523-536 (2010).
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: lncs

Export / Einbettung

5 Publikationen

Alle markieren

[5]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2523719
Casajus, A.: Amalgamating players, symmetry, and the Banzhaf value. International Journal of Game Theory. 41, 497-515 (2012).
PUB | DOI | WoS
 
[4]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2394467
Casajus, A.: Marginality, differential marginality, and the Banzhaf value. Theory and Decision. 71, 365-372 (2011).
PUB | DOI | WoS
 
[3]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2307046
Casajus, A.: Differential marginality, van den Brink fairness, and the Shapley value. Theory and Decision. 71, 163-174 (2011).
PUB | DOI | WoS
 
[2]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2093595
Tutic, A., Pfau, S., Casajus, A.: Experiments on bilateral bargaining in markets. Theory and Decision. 70, 529-546 (2011).
PUB | DOI | WoS
 
[1]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1793908
Casajus, A.: Another characterization of the Owen value without the additivity axiom. THEORY AND DECISION. 69, 523-536 (2010).
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: lncs

Export / Einbettung